RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 59, Issue 3  


Defect of the size of nonrandomized test and randomization effect on the necessary sample size in testing the Bernoulli success probability
A. A. Zaikin
417
Multidimensional geometry, functions of many variables and probability
V. A. Zorich
436
Asymptotics of sums of residuals of a one-parameter regression on order statistics
A. P. Kovalevskii, E. V. Shatalin
452
Local renewal theorems in the absence of an expectation
S. V. Nagaev
468
Asymptotics of suprema of Gaussian fields with applications to kernel density estimators
L. A. Sakhanenko
499
Partially complete sufficient statistics are jointly complete
A. Kagan, Y. Malinovsky, L. Mattner
542
Sequential joint detection and estimation
Y. Yilmaz, G. Moustakides, X. Wang
562

Short Communications
On local limit theorem for integer random vectors
N. G. Gamkrelidze
579
Optional sampling theorem for deformed submartingales
I. V. Pavlov, O. V. Nazarko
585
Limit theorem for maximum of random variables with copulas which are IT-copulas of Student’s ${t}$-distribution
E. A. Savinov
594
Asymptotic normality of estimates with local averaging for weakly dependent random fields
A. P. Shashkin
603
Matrix ${t}$-distribution with degree vectors of degrees of freedom
A. S. Shvedov
613

In memoriam
620
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020